# SDR YENA2025012200097

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 82,493 hours, 29,635 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#821, JFK-NAS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' ELEC BCL 2 FAULT ECAM APPEARED WHILE IN CRUISE; AS PER TSM 24-38-00-810-848-A & ASM 24-38-02, REPLACED CONTACTOR 6PB2 IAW AMM 24-38-58. OPS TEST OK. NO FAULTS NOTED.  (REPLACED RELAY 16XC - NO FIX)
